In this paper, we introduce a new class Γ, which is weak than a known class Ψ, of real continuous functions defined on [0, +∞), and use another method to prove the known unique common fixed point theorem for four mappings with γ-contractive condition instead of Ψ-contractive condition on 2-metric spaces.
Cite this paper
A. Jin and Y. Piao, "An Improvement of a Known Unique Common Fixed Point Result for Four Mappings on 2-Metric Spaces," Applied Mathematics
, Vol. 4 No. 11, 2013, pp. 1-5. doi: 10.4236/am.2013.411A1001
 H. L. Jin and Y. J. Piao, “Four Mappings Satisfying Ψ-Contractive Type Condition and Having Unique Common Fixed Point on 2-Metric Spaces ,” Advances in Pure Mathematics, Vol. 3, No. 2, 2013, pp. 277-281. http://dx.doi.org/10.4236/apm.2013.32039
 B. Samet, M. Rajovic, R. Lazovi and R. Stoilikovic, “Common Fixed Point Results for Nonlinear Contractions in Ordered Partial Metric Spaces,” Fixed Point and Applications, Vol. 71, No. 1, 2011.http://dx.doi.org/10.1186/1687-1812-2011-71
 S. L. Singh, “Some Contractive Type Principles on 2-Metric Spaces and Applications,” Mathematics Seminar Notes (Kobe University), Vol. 7, No. 1, 1979, pp. 1-11.
 Y. J. Piao, “A Family of Quasi-Contractive Type NonCommutative Self-Maps Having an Unique Common Fixed Point in 2-Metric Spaces,” Journal of Heilongjiang University (Science Edition), Vol. 23, No. 5, 2006, pp. 655-657.
 Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Type Contractive Condition in 2-Metric Spaces,” Analysis in Theory and Applications, Vol. 24, No. 4, 2008, pp. 316-320. http://dx.doi.org/10.1007/s10496-008-0316-9
 Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Quasi-Contractive Type Condition in 2-Metric Space,” Journal of Nanjing University (Mathematical Biquarterly), Vol. 27, No. 1, 2010, pp. 82-87.
 M. Abbas and G. Jungck, “Common Fixed Point Results for Noncommuting Mappings without Continuity in Cone Metric Spaces,” Journal of Mathematical Analysis and Applications, Vol. 341, No. 1, 2008, pp. 416-420. http://dx.doi.org/10.1016/j.jmaa.2007.09.070
 Y. Han and S. Y. Xu, “New Common Fixed Point Results for Four Maps on Cone Metric Spaces,” Applied Mathematics, Vol. 2, No. 9, 2011, pp. 1114-1118. http://dx.doi.org/10.4236/am.2011.29153
 C. D. Bari and P. Vetro, “Φ
-Pairs and Common Fixed Points in Cone Metric Spaces,” Rendiconti del Circolo Matematico Palermo, Vol. 57, 2008, pp. 279-285.